MAUDE Adverse Event Report: TIDI PRODUCTS LLC SITTER ON CUE; MONITOR, BED PATIENT

TIDI PRODUCTS LLC SITTER ON CUE; MONITOR, BED PATIENT
Model Number 8645
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported 1 sitter on cue alarm not working properly.Advised alarm is not alarming when the chair sensor pressure is released.Alarm will alert via nurse call station / system.Also noticed that the alarm will periodically announce low battery when the box is in standby mode but it doesn?t seem to when the sensor pad is activated.Tm troublshooted via unit modes.Confirmed alarm was set to tone mode.Tested unit again and could hear 1 beep when pressure was lifted.Validated alarm would periodically announce low battery when alarm is in standby but did not state low battery when sensor pad was activated.Device was in use with a patient and the patient was injured.Device was found to have low battery after the event.Sn: (b)(6).
 
Additional Manufacturer Narrative
The extent of injury to the patient is not currently known.Product was returned and evaluated.Visual findings did not observe any damage to the unit.The unit was powered on with the aa batteries that were inside unit when received.Unit immediately sounded battery low.T he device¿s aa batteries were found to be severely depleted, measuring 1.04 v and 1.05 v.The low battery condition likely prevented the alarm from activating as intended.After replacing the batteries with new aa cells, the unit worked as intended.The posey sitter on cue alarm is designed to maintain full function when there is a low battery alert until the batteries are completely depleted.The posey alarm will still sound and send a signal to the nurse call station as intended.The ifu warns the user to not allow batteries to deplete while in the alarm.Change batteries immediately when hearing the low battery chirp.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states that to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor or the sensor belt is unfastened.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
SITTER ON CUE
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key24533504
Report Number2182318-2026-00027
Device Sequence Number8894944
Product Code KMI
UDI-Device Identifier10190676007131
UDI-Public10190676007131
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8645
Device Catalogue Number8645
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown